# SDR 97ZZZX5169

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 31785208
- System (JASC): 2140 · Heating System
- Part: Solenoid
- Part number: 44008
- Condition: Leaking
- Location: Heater
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WORK ON REAR HEATER, HAD COVER OFF OF FUEL SHUT OFF SOLENOID.  NOTICED FUEL LEAKING FROM GROMMET ON BODY OF SOLENOID.  REMOVED PART FROM SERVICE AS IT PRESENTED A FIRE HAZARD.
